MAUDE Adverse Event Report: HOLOGIC, INC NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL

HOLOGIC, INC NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number V5
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a novasure procedure on (b)(6) 2025, the novasure device felt sticky when testing inside the uterus.The physician started the ablation with the device and after use noted that the mesh was ripped.Also, the deployed array would not retract fully after the procedure.No other information is available.
 
Additional Manufacturer Narrative
Device returned: visual inspection was conducted and it was confirmed that the array has holes on both sides.A small hole was noted on the left pole facing to the dial and a big hole on both poles facing the handle and the sheath was noted to be melted at the tip.Functional testing was not conducted; the issue was confirmed in the visual inspection due to the device being damaged it cannot be tested.Hence, the complaint can be confirmed.This observation will be monitored and trended.A device history record (dhr) review was conducted for the reported lot/serial number.An exception was noted in the dhr which does not relate to the reported event on this complaint.The device was released meeting all qa specifications.

Brand Name
NOVASURE
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key23976516
Report Number1222780-2026-00007
Device Sequence Number18817429
Product Code MNB
UDI-Device Identifier15420045514294
UDI-Public(01)15420045514294(17)270518(10)25D28RC
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV5
Device Catalogue NumberNSV5US-001
Device Lot Number25D28RC
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown